sexologist-icon
Emergency Contraceptive pill
Unwanted 72 was taken on 17th sep within 12 hours of unprotected intercourse. Last period started on 6th sep after 8 days I have thin white discharge for two days. What does it mean. Is it because of pill or anything else. When will my period will come.
24 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Consult online.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Please consult for further evaluation
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Consult
Health Tips
Reach Practo profile for further assistance. Consultant Obstetrician and Gynaecologist.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.